# SDR CA121017007

- Difficulty date: October 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Failed
- Location: Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE RT ENGINE RPM WENT TO ZERO IN CLIMB.  AIRCRAFT RETURNED TO BLOCKS.  THE GAUGES WERE SWAPPED BY THE FLIGHT CREW AND THE FAULT FOLLOWED THE GAUGE SO THE GAUGE WAS REPLACED AND ACFT RUN AND CHECKED SERVICIBLE.  ACFT RELEASED TO SERVICE. 30 MINUTES INTO FLIGHT THE NEWLY INSTALLED GAUGE STATED TO READ INCORRECTLY. ACFT RETURNED TO BASE AND WIRING WAS FOUND AT FAULT AND CORRECTED.  ACFT RETURNED TO SERVICE.
